Coalition strategy-proofness and monotonicity in Shapley-Scarf housing markets
Koji Takamiya
Mathematical Social Sciences, 2001, vol. 41, issue 2, 201-213
Date: 2001
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (42)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-4896(00)00062-7
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:41:y:2001:i:2:p:201-213
Access Statistics for this article
Mathematical Social Sciences is currently edited by J.-F. Laslier
More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().